# SDR TSAA0727007

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 24,600 hours, 6,529 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 3348
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS FLIGHT 476 OGG-SAN - WHEN CREW MOVED THE FLAP LEVER, THE FLAPS WOULD NOT DEPLOY DUE TO ASYMMETRY INDICATION.  CREW DECLARED AN EMERGENCY AND DETERMINED 2 DEGREES OF FLAPS WAS REQUIRED FOR LANDING.  CREW USED ALTERNATE FLAP SETTING TO DEPLOY FLAPS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE FLAP SKEW SENSOR FAILED AND REMOVED AND REPLACED THE SENSOR PER AMM 27-59-00-730-801.  FLAP SYSTEM PASSED ALL OPERATIONAL CHECKS PER AMM 27-59-00-730-801 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
